# SDR AU001148

- Difficulty date: November 8, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781006
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC POWER PACK PIPE LOCATED IN LT ENGINE NACELLE LEAKING.
